Singular solutions of the KdV equation and the inverse scattering method

V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

The paper is devoted to the construction of singular solutions of the KdV equation. The presentation is based on a variant of the inverse scattering method for singular solutions of nonlinear equations developed in previous works of the authors.

Original languageEnglish
Pages (from-to)3264-3279
Number of pages16
JournalJournal of Soviet Mathematics
Volume31
Issue number6
DOIs
Publication statusPublished - Dec 1985
Externally publishedYes

Fingerprint

Dive into the research topics of 'Singular solutions of the KdV equation and the inverse scattering method'. Together they form a unique fingerprint.

Cite this